Generalized integral theorems for the quaternionic G-monogenic mappings

Kuzmenko, T. S. and Shpakivskyi, V. S. (2016) Generalized integral theorems for the quaternionic G-monogenic mappings. Український математичний вiсник, 13 (4). pp. 499-513.

Download (263kB) | Preview


For G-monogenic mappings taking values in the algebra of complex quaternions we generalize some analogues of classical integral theorems of the holomorphic function theory of a complex variable (the surface and the curvilinear Cauchy integral theorems).

Item Type: Article
Uncontrolled Keywords: The algebra of complex quaternions, G- monogenic mappings, the Cauchy integral theorems.
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 04 Mar 2019 14:56
Last Modified: 04 Mar 2019 14:56

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics